RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1991, Volume 200, Pages 88–99 (Mi tm1414)  

This article is cited in 6 scientific papers (total in 8 papers)

Application of $p$-adic numbers to mathematical physics

V. S. Vladimirov, I. V. Volovich


Full text: PDF file (1220 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1993, 200, 97–109

Bibliographic databases:

Document Type: Article
UDC: 513.015.7+512.625.5
Received in March 1990

Citation: V. S. Vladimirov, I. V. Volovich, “Application of $p$-adic numbers to mathematical physics”, Number theory, algebra, analysis and their applications, Collection of articles. Dedicated to the centenary of Ivan Matveevich Vinogradov, Trudy Mat. Inst. Steklov., 200, Nauka, Moscow, 1991, 88–99; Proc. Steklov Inst. Math., 200 (1993), 97–109

Citation in format AMSBIB
\Bibitem{VlaVol91}
\by V.~S.~Vladimirov, I.~V.~Volovich
\paper Application of $p$-adic numbers to mathematical physics
\inbook Number theory, algebra, analysis and their applications
\bookinfo Collection of articles. Dedicated to the centenary of Ivan Matveevich Vinogradov
\serial Trudy Mat. Inst. Steklov.
\yr 1991
\vol 200
\pages 88--99
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1414}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1143359}
\zmath{https://zbmath.org/?q=an:0977.11505}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1993
\vol 200
\pages 97--109


Linking options:
  • http://mi.mathnet.ru/eng/tm1414
  • http://mi.mathnet.ru/eng/tm/v200/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, “On spectral properties of $p$-adic pseudodifferential operators of Schrödinger type”, Russian Acad. Sci. Izv. Math., 41:1 (1993), 55–73  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Gonchar, G. I. Marchuk, S. P. Novikov, “Vasilii Sergeevich Vladimirov (on his seventieth birthday)”, Russian Math. Surveys, 48:1 (1993), 201–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. É. Yu. Lerner, “Hierarchical Dyson model and $p$-adic conformal invariance”, Theoret. and Math. Phys., 97:2 (1993), 1259–1266  mathnet  crossref  mathscinet  zmath  isi
    4. B. G. Dragovich, “Adelic model of harmonic oscillator”, Theoret. and Math. Phys., 101:3 (1994), 1404–1412  mathnet  crossref  mathscinet  zmath  isi
    5. V. S. Vladimirov, “Adelic formulae for the gamma and beta functions of completions of algebraic number fields, and applications of them to string amplitudes”, Izv. Math., 60:1 (1996), 67–90  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. N. N. Ganikhodzhaev, F. M. Mukhamedov, U. A. Rozikov, “$\mathbb {Z}$Existence of a Phase Transition for the Potts $p$-adic Model on the Set $\mathbb {Z}$”, Theoret. and Math. Phys., 130:3 (2002), 425–431  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
    8. S. V. Kozyrev, “Methods and Applications of Ultrametric and $p$-Adic Analysis: From Wavelet Theory to Biophysics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S1–S84  mathnet  crossref  crossref  zmath  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:285
    Full text:129
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019